Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BUS8-0012-0008

Czasopismo

Commentationes Mathematicae

Tytuł artykułu

Another Theorem on Weighted Means

Autorzy Natarajan, P.N. 
Treść / Zawartość http://wydawnictwa.ptm.org.pl/index.php/commentationes-mathematicae/ http://www.staff.amu.edu.pl/~commath/
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this short paper, which is a continuation of [2], we prove another interesting result concerning weighted means.
Słowa kluczowe
EN regular matrix   weighted means  
Wydawca Polskie Towarzystwo Matematyczne
Czasopismo Commentationes Mathematicae
Rocznik 2010
Tom Vol. 50, [Z] 2
Strony 175--181
Opis fizyczny Bibliogr. 3 poz.
Twórcy
autor Natarajan, P.N.
Bibliografia
[1] F. Móricz and B.E. Rhoades, An equivalent reformulation of summability by weighted mean methods, revisited, Linear Algebra Appl. 349 (2002), 187-192.
[2] P.N. Natarajan, A generalization of a theorem of Móricz and Rhoades on weighted means (Communicated for publication).
[3] A. Peyerimhoff, Lectures on summability, Lecture Notes in Mathematics, 107, Springer, 1969.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BUS8-0012-0008
Identyfikatory